K. Balachandran, S. Marshal Anthoni, "Controllability of second order semilinear ordinary differential systems in Banach spaces", International Journal of Stochastic Analysis, vol. 12, Article ID 391203, 13 pages, 1999. https://doi.org/10.1155/S1048953399000258
Controllability of second order semilinear ordinary differential systems in Banach spaces
Sufficient conditions for controllability of semilinear second order ordinary differential systems in Banach spaces are established using the theory of strongly continuous cosine families. The results obtained are based on the Schaefer theorem.
Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.